UUUUUGGGGGHHHH - I can't sleep - HELP!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

wen4003
Veteran Member


Date Joined Aug 2007
Total Posts : 1193
   Posted 11/24/2007 10:56 PM (GMT -7)   
I hate this, I am sleeping so litte these days and I just can't get to sleep tonight.  What is wrong with me?  Sukay, do you think it's like you said a couple days ago - maybe a manic episode?  I've been extremely irritable for the past few days - when I'm not zipping around here trying to get things done.
 
I just can't stand this!!!!!!!!!!!!!!!!!
 
sad   mad confused
 
Wen

Agoraphobia, Barrett's Esophagus, Bipolar Disorder, Depression, Fibromyalgia, Mitral Valve Prolapse, Panic/Anxiety Disorders, Probable Narcolepsy, PTSD, Restless Leg Syndrome, Severe Acid Reflux, Sleep Apnea, Social Anxiety

Meds: Abilify, Ambien CR, Ativan, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin ER

 

A slip of the foot you may soon recover, but a slip of the tongue you may never get over.

Benjamin Franklin

 


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 11/25/2007 10:47 AM (GMT -7)   

Wen,

I hate when that happens.  It could be the beggining of a manic period or not.  That is especially possible since you are taking low doses of your meds.  You should contact your pdoc soon and let him know about your problems, because lack of sleep is a huge contributor to mania.  I hope you find some rest soon, I totally understand.


Olivia
Co-Moderator, Bipolar
 
Support HealingWell:  http://www.healingwell.com/donate
"Good judgement comes from experience and alot of that comes from bad judgement."


wen4003
Veteran Member


Date Joined Aug 2007
Total Posts : 1193
   Posted 11/25/2007 11:35 AM (GMT -7)   

Olivia,

Thanks for the insight and advice - I just don't know what to do about it.  I've been up later and later every night for a week.  Do you think the Lamictal at 200mg is a low dose?  What about the Abilify at 10mg?  That one seems low to me, but I'm not sure.  What do you think?  Thanks again for your help.

Luvs,

Wen


Agoraphobia, Barrett's Esophagus, Bipolar Disorder, Depression, Fibromyalgia, Mitral Valve Prolapse, Panic/Anxiety Disorders, Probable Narcolepsy, PTSD, Restless Leg Syndrome, Severe Acid Reflux, Sleep Apnea, Social Anxiety

Meds: Abilify, Ambien CR, Ativan, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin ER

 

A slip of the foot you may soon recover, but a slip of the tongue you may never get over.

Benjamin Franklin

 


bunnypucker
Regular Member


Date Joined Dec 2003
Total Posts : 494
   Posted 11/25/2007 2:09 PM (GMT -7)   
i think for the lamictal its a middle of the road dose. im on 400. as for the the abillify i dont remember what i was on but im pretty sure that is low. for me my recent manic episode made me not able to sleep without anxiety attacks and then the lack of sleep cause more mania. maybe you just need an adjustment with your meds. i hope you get some relief.
 
bunny
Crohn's Disease Diagnosed 12/24/03 (Thats Right, Merry Christmas to me!)
Bipolar
Probable MS
 
Im 26 years old, and am currently only taking remicade, protonix and evil prednisone for my CD. am on quite the cocktail for my BP however: Geodon, Lamictal, Celexa, Buspar and Klonopin.
Im also on lipitor for high cholesterol caused by a prior BP med. im on fentanyl patches for pain also, and i take some meds prn for my allergies, asthma, and migrianes.
 
"We are all worms but I do believe i am a Gloworm"
^always makes me smile^
 
 
 


sukay
Veteran Member


Date Joined Feb 2003
Total Posts : 1432
   Posted 11/25/2007 4:29 PM (GMT -7)   

Hi Wen,

I'm sorry you're going through this. Yeah it sounds to me like that is where you will be headed if you don't contact your doctor soon. Why don't you try to call him Monday morning?

Don't let things get out of hand...this stuff sneaks up on me very quickly!  (((Hugs)))


~Sukay~
 
Crohns Disease-Remicade since 1999, Methotrexate
Fibromyalgia & Arthritis
Bipolar & Panic/Anxiety-Trileptal, Xanax, Trazadone, Wellbutrin


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 11/25/2007 4:32 PM (GMT -7)   
Wen,

I didn't realize that you are already taking 200mg of Lamictal. No, it's a good dose.

It is probably the Abilify that is keeping up awake. I had the same problem when I was taking Abilify. It made me very drowsy during the day but I could not sleep at night without something to sleep. It us not just you, so don't worry about it.

You should bring it up with your pdoc when you get a chance.
Olivia
Co-Moderator, Bipolar
 
Support HealingWell:  http://www.healingwell.com/donate
"Good judgement comes from experience and alot of that comes from bad judgement."


wen4003
Veteran Member


Date Joined Aug 2007
Total Posts : 1193
   Posted 11/25/2007 4:59 PM (GMT -7)   
Thanks for all the advice everyone.  I do take Ambien CR at night because I can't sleep without it because of the Fibromyalgia - if it's not one thing it's another.
 
Wen

Agoraphobia, Barrett's Esophagus, Bipolar Disorder, Depression, Fibromyalgia, Mitral Valve Prolapse, Panic/Anxiety Disorders, Probable Narcolepsy, PTSD, Restless Leg Syndrome, Severe Acid Reflux, Sleep Apnea, Social Anxiety

Meds: Abilify, Ambien CR, Ativan, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin ER

 

A slip of the foot you may soon recover, but a slip of the tongue you may never get over.

Benjamin Franklin

 


nev
Regular Member


Date Joined Feb 2007
Total Posts : 122
   Posted 11/26/2007 7:24 PM (GMT -7)   
my reply to you is to try some relaxation stuff like stretching and yoga, or even some journaling and a hot cup of tea and a great refreshing shower. It sounds to me like you just need a new perspective and maybe try some prayer...God our Creator really does know you, so whatever your faith, just be honest with your higher power...love always, love4mybaby.. God bless you all and remember to be greatful everyday and night for the air we breathe...Happy Thanksgiving to ALL!!!!!!!!! Oh yeah, try picking up a new book or a new subject instead of what you usually read....

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 11/26/2007 8:06 PM (GMT -7)   
I'd absolutely still call the doc, Wen. Sleeping issues are indicators of mood shifts, so try those other suggestions, but also call the doc.
Serafena
Co-Moderator, Bipolar Forum

It is a melancholy of mine own, compounded of many simples, extracted from many objects, and indeed the sundry contemplation of my travels, in which my often rumination wraps me in a most humorous sadness. -- William Shakespeare

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 5:19 AM (GMT -7)
There are a total of 2,733,417 posts in 301,117 threads.
View Active Threads


Who's Online
This forum has 151256 registered members. Please welcome our newest member, Monkeyjungle.
234 Guest(s), 3 Registered Member(s) are currently online.  Details
Tagier, tickbite666, fightUC


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer